# SDR CALA2024022600526

- Difficulty date: February 23, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143T501433
- Condition: Corroded
- Location: Bs 556-562
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM; 63-5310-1-2503 /// FLC DOOR CUTOUT LWR SILL FS 556-562 RBL 37 FLOOR INTERCOSTAL HAS CORROSION AROUND NUTPLATE PLUS 1 N UTPLATE IS MISSING TAG NO 7127.  REMOVED AND REPLACED STRAP PN-143T5014-33 AT FLC DOOR CUTOUT LOWER SILL F/S 556-562 RBL 37 IAW B767 SRM 51-40-02 PARA 7.
